MathSciNet Relay Station
MathSciNet bibliographic data
MR1801413 (2002b:18017) 18G50 (14A20 14D15)
Kapranov, M. Injective resolutions of $BG$ and derived moduli spaces of local systems. J. Pure Appl. Algebra 155 (2001), no. 2-3, 167–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement